# SDR DALA2024071307094

- Difficulty date: July 8, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 92,186 hours, 42,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 11d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: EMERGENCY LIGHT BENEATH SEAT 11D CAME LOOSE. C/A: RESECURED EMERG PATH LIGHT COVER AT 11D. MEL CLEARED, PLAC'S REMOVED. (LP: 6029013)
